Couldn't find what you looking for?

TRY OUR SEARCH!

Hello all.  New to the forums and just looking for some helpful insight on my situation.  I had shoulder surgery 3/11/13 and was on percocet from then til 4/15/13.  I didn't overuse them or anything, maybe 2-3 a day and I've been off of them for the past 9 days.  However, about 2 days after I stopped I was experiencing some depression and I still have some today.  There are some days when I just wake up sad over nothing and even had a few random cry's for no reason.  I have no past of depression or anything so this is super weird for me.  Is this normal after only 1 month of use and can I expect it to go away soon? Any input would be appreciated. 

Loading...

Yes percocet could cause you to feel depressed when abruptly stopping. When taking percocet it cause endrophins to be released. It will take some time but your body will return to normal. Stay active in doing the things u like with in reason considering you just had surgery. Keep in touch with family and friends do no withdraw as that will cause your body to futher deplete endrophins.
Reply

Loading...

Thanks for your reply! I have no desire whatsoever to go back on, but this depression is definitely crummy.... I know it's only my 11th day off, but I'm hoping this will subside soon. I had no idea one month of use could cause this many problems. Is there an average time in which people seem to get better?
Reply

Loading...